# SDR SWAA2022013132172

- Difficulty date: July 26, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 34,456 hours, 20,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BROKEN AT ATTACH POINT;STA 540 RBL 24 / REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02.
